# SDR DU4R2008263

- Difficulty date: November 24, 2008
- Submitted: November 26, 2008
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N171LF
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 36726
- Part serial: 245022
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN AFT PIT ON TOP SURFACE OF FLOORBEAM AT BS 787 TO BS 847 RBL 16.
